# SDR AALA202311173962

- Difficulty date: November 16, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 63,593 hours, 37,370 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 400 - Nac/P
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ENGINE 1 REVERSER UNLOCK IN FLIGHT, ENGINE 1 SHUT DOWN BY FLT CREW AS PRECAUTION. FLIGHT CONTINUED TO PHL AND DECLARED AND EMERGENCY AND LANDED WITHOUT INCIDENT. MAINTENACNE FOUND TR SYNC LOCK ACTUATOR TO BE AT FAULT. REPLACED SYNC LOCK ACTUATOR IAW AMM 78-31-19.
